# SDR MASA98227

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95YV
- Make and model: Beech 1900D
- Aircraft serial: UE95
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6457 - FHU - PHX - DURING FLIGHT CREW NOTICED GEAR UNSAFE LIGHTS, AND GEAR NOT UP AND LOCKED IN THE GEAR WELL. FLIGHT CONTINUED AND LANDED IN PHX WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO FMN, WHERE MAINTENANCE TROUBLESHOT, AND COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
